# SDR AALA20100512JFK01

- Difficulty date: May 12, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 61,224 hours, 21,553 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED TRAILING EDGE FLAP DISAGREE EICAS MESSAGE ILLUMINATED ON APPROACH.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  RESET TRANSMISSION INDICATOR AND LUBRICATED TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
